RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 360–376 (Mi mz953)  

This article is cited in 10 scientific papers (total in 10 papers)

Global regularity estimates for multidimensional equations of compressible non-Newtonian fluids

A. E. Mamontov

M. A. Lavrent'ev Institute of Hydrodynamics

DOI: https://doi.org/10.4213/mzm953

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 312–325

Bibliographic databases:

UDC: 517.953
Received: 20.07.1999

Citation: A. E. Mamontov, “Global regularity estimates for multidimensional equations of compressible non-Newtonian fluids”, Mat. Zametki, 68:3 (2000), 360–376; Math. Notes, 68:3 (2000), 312–325

Citation in format AMSBIB
\Bibitem{Mam00}
\by A.~E.~Mamontov
\paper Global regularity estimates for multidimensional equations of compressible non-Newtonian fluids
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 360--376
\mathnet{http://mi.mathnet.ru/mz953}
\crossref{https://doi.org/10.4213/mzm953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819139}
\zmath{https://zbmath.org/?q=an:0979.35123}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 312--325
\crossref{https://doi.org/10.1007/BF02674554}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900005}


Linking options:
  • http://mi.mathnet.ru/eng/mz953
  • https://doi.org/10.4213/mzm953
  • http://mi.mathnet.ru/eng/mz/v68/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mamontov, “Existence of Global Solutions to Multidimensional Equations for Bingham Fluids”, Math. Notes, 82:4 (2007), 501–517  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. E. Mamontov, “Globalnaya razreshimost mnogomernykh uravnenii szhimaemoi nenyutonovskoi zhidkosti, transportnoe uravnenie i prostranstva Orlicha”, Sib. elektron. matem. izv., 6 (2009), 120–165  mathnet  mathscinet  elib
    3. Rozanova O., “Nonexistence Results for a Compressible Non-Newtonian Fluid with Magnetic Effects in the Whole Space”, J. Math. Anal. Appl., 371:1 (2010), 190–194  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Fang L., Guo Zh., Wang Yu., “Local strong solutions to a compressible non-Newtonian fluid with density-dependent viscosity”, Math. Meth. Appl. Sci., 39:10 (2016), 2583–2601  crossref  mathscinet  zmath  isi  elib  scopus
    5. Fang L., Guo Zh., “Zero dissipation limit to rarefaction wave with vacuum for a one-dimensional compressible non-Newtonian fluid”, Commun. Pure Appl. Anal, 16:1 (2017), 209–242  crossref  mathscinet  zmath  isi  scopus
    6. Barrett J.W., Lu Y., Suli E., “Existence of Large-Data Finite-Energy Global Weak Solutions to a Compressible Oldroyd-B Model”, Commun. Math. Sci., 15:5 (2017), 1265–1323  crossref  mathscinet  zmath  isi  scopus
    7. Fang L., Kong X., Liu J., “Weak Solution to a One-Dimensional Full Compressible Non-Newtonian Fluid”, Math. Meth. Appl. Sci., 41:9 (2018), 3441–3462  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Fang L., Zhu H., Guo Zh., “Global Classical Solution to a One-Dimensional Compressible Non-Newtonian Fluid With Large Initial Data and Vacuum”, Nonlinear Anal.-Theory Methods Appl., 174 (2018), 189–208  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Guo Zh., Dong W., Liu J., “Large-Time Behavior of Solution to An Inflow Problem on the Half Space For a Class of Compressible Non-Newtonian Fluids”, Commun. Pure Appl. Anal, 18:4 (2019), 2133–2161  crossref  isi
    10. Pan J., Fang L., Guo Zh., “Stability of Boundary Layer to An Outflow Problem For a Compressible Non-Newtonian Fluid in the Half Space”, Acta Math. Sci., 39:1 (2019), 259–283  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:95
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020